Show simple item record

dc.contributor.authorTuan, Nguyen Huy ( )
dc.contributor.authorLong, Le Dinh ( )
dc.date.accessioned2022-04-20T14:32:37Z
dc.date.available2022-04-20T14:32:37Z
dc.date.issued2017-05-04
dc.identifier.citationTuan, N. H., & Long, L. D. (2017). Fourier truncation method for an inverse source problem for space-time fractional diffusion equation. Electronic Journal of Differential Equations, 2017(122), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15676
dc.description.abstractIn this article, we study an inverse problem to determine an unknown source term in a space time fractional diffusion equation, whereby the data are obtained at a certain time. In general, this problem is ill-posed in the sense of Hadamard, so the Fourier truncation method is proposed to solve the problem. In the theoretical results, we propose a priori and a posteriori parameter choice rules and analyze them.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional diffusion equationen_US
dc.subjectCauchy problemen_US
dc.subjectIll-posed problemen_US
dc.subjectConvergence estimatesen_US
dc.titleFourier truncation method for an inverse source problem for space-time fractional diffusion equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record